# SDR NACA2019071600085

- Difficulty date: April 29, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: STA 500C TO 500D INTERCOSTAL AT S-26L CORRODED AROUND NUT PLATES.  CORRECTION: STA 500C TO 500D INTERCOSTAL AT S-26L REPLACED IAW DWG NR 69-41757 AND B737-300 SRM 51-40-02 REV 118 WITH MADE REPAIR PART IAW SRM REV 119 CH 51-30-01.
